Ask an expert
Question

07 Jan 2008

Medication
I had open heart surgery(4 way bypass) almost a year ago and recently have become very tired. Can it be the medication I am on.? I use Concor 5 mg, Prexium Plus 10 mg, Crestor,Estrol and Disprin CV. I excerise 2/3 times a week for 30 minutes.
Answer 405 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Ina
It could be the Concor, but with your history you should exclude heart failure, heart irregularities or even quiet angina. Please let your doctor check your heart with an ECG and Sonar if needed.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.